# SDR FDEA201612164475

- Difficulty date: December 16, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 26,753 hours, 14,562 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: ABS0203B
- Condition: Sticking
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY TEST SWITCH (25WL) STICKS IN THE TEST POSITION.   REMOVED AND REPLACED THE SWITCH IAW SMP.  SYSTEM OPS CHECKED GOOD IAW MM 33-51-00-05.   ACFT OK FOR SERVICE.
